# SDR SIMA20150604007

- Difficulty date: June 4, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,997 hours, 34,479 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND LT MLG UPPER AFT TRUNNION CRACKED OTBD OF BEARING TRACKS.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED REPLACEMENT OF LT MLG UPPER AFT TRUNNION IAW ERS-EM-57MR-488.  REPAIR MATERIALS, TRUNNION FITTING PN-145-67014-607, SHIM PN-145-67039-001, SHIM PN-145-67147-001, SHIM PN-145-67152-001, SHIM PN-145-67153-001 & SHIM PN-145-67154-001.
